A matrix infinite-dimensional analog of the Wiener theorem on local inversion of Fourier transforms is proved.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
P. P. Kutsiya,Many-Dimensional Renewal-Type Theorems and Their Application to Regenerating Stochastic Processes [in Russian], Author's Abstract of Candidate Degree Thesis (Physics and Mathematics), Kiev (1990).
W. Rudin,Functional Analysis, McGraw-Hill, New York (1973).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 47, No. 1, pp. 141–145, January, 1995.
This research was supported by Ukrainian State Committee on Science and Technology.
About this article
Cite this article
Shurenkov, V.M., Degtyar', S.V. Matrix infinite-dimensional analog of the Wiener theorem on local inversion of Fourier transforms. Ukr Math J 47, 167–171 (1995). https://doi.org/10.1007/BF01058811
- Wiener Theorem
- Local Inversion